How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask LeahMSWuofm Your Own Question
LeahMSWuofm
LeahMSWuofm, Clinical Social Worker
Category: Mental Health
Satisfied Customers: 373
Experience:  10 years post-MSW experience
25232551
Type Your Mental Health Question Here...
LeahMSWuofm is online now
A new question is answered every 9 seconds

Thanks so much. I am currently on 20mg a day of cipralex and

Customer Question

Hi! Thanks so much. I am currently on 20mg a day of cipralex and have been for about 3 weeks (started on 5, went to 10) I think I may have accidentally taken my dosage twice today - Don't feel any side effects or anything yet. But was wondering worst case scenario what could happen
JA: How is your mood? Are you experiencing regular sleep disturbances (e.g. trouble falling asleep, waking up early)?
Customer: Yes I am but have been since before taking Cipralex. Moreso worried about the possibility of taking a 40mg dosage instead of 20mg
JA: Anything else in your medical history you think the Psychologist should know?
Customer: I am also on lorazopam but have not taken it for a couple days
Submitted: 1 month ago.
Category: Mental Health
Expert:  LeahMSWuofm replied 1 month ago.

Hello and thanks for writing to us. A one-time dose of 40mg is very unlikely to cause you any harm. You may feel a little increase in side effects like nausea, jitters, headache, etc. but this is not a serious concern.

Hope this helps put your mind at ease.

-Leah

Expert:  LeahMSWuofm replied 1 month ago.

Hello, i just wanted to heck back and see how you are feelring? I am here to help and am available to talk this out if you have any additional questions. If not, I'd greatly appreciate you rating the question. This won't affect your payment but it will give me credit for my time. Thanks and let me know if I can help!

-Leah

Related Mental Health Questions